Confidence intervals for quantile estimation using Jackknife techniques
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Computational Statistics.
Volume (Year): 23 (2008)
Issue (Month): 4 (October)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120306
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- M. Mar Rueda & Antonio Arcos & M. Dolores Martínez, 2003. "Difference estimators of quantiles in finite populations," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 12(2), pages 481-496, December.
- Rueda, M. M. & Arcos, A. & Martinez-Miranda, M. D. & Roman, Y., 2004. "Some improved estimators of finite population quantile using auxiliary information in sample surveys," Computational Statistics & Data Analysis, Elsevier, vol. 45(4), pages 825-848, May.
- Hristos Tyralis & Demetris Koutsoyiannis & Stefanos Kozanis, 2013. "An algorithm to construct Monte Carlo confidence intervals for an arbitrary function of probability distribution parameters," Computational Statistics, Springer, vol. 28(4), pages 1501-1527, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.